# SDR SWAA2022012884181

- Difficulty date: July 17, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 63,472 hours, 37,083 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT; RH SIDEWALL TO FLOOR STRAPS ARE CORRODED. / REMOVED CORROSION ON R/H SIDEWALL TO FLOOR STRAPS; EVALUATED MATERIAL LOSS ON FLOOR STRAPS; FOUND TO BE OUT OF LIMITS WITH 100% LOSS OF MATERIAL IAW SRM 53-00-53-1A-2 OBTAINED NEW FLOOR STRAP FOR FWD COMPARTMENT; RH SIDEWALL IAW 8 RM 53-30-15-0I-A
